MAUDE Adverse Event Report: PHILIPS INDIA LTD. BV PULSERA; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS INDIA LTD. BV PULSERA; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number BV PULSERA
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
It has been reported to philips that during a procedure in (b)(6) 2024, the c-arm was being rotated in the oblique direction by the user during a surgery.They stated that the c-arm was more difficult than usual to push.They bent down to use their legs and felt a pull in their right-side flank and into the lower back.The user was advised to take ibuprofen and rest.The user reported that in (b)(6) 2024 they reinjured their back in the same way.They were advised by two different nurse practitioners to rest and use the medications provided along with ice and heat.It was recommended to have the injury further evaluated by a physician.The user is currently unable to work and waiting for physical therapy, an mri, and x-rays to be approved.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.According to the additional information received, it was confirmed that the customer site operates two bv pulsera systems and that a similar movement issue has been reported for both systems.On june 12, 2025, during an onsite visit, the field service engineer (fse) reviewed the details with the customer and verified that the user injury was linked to the other bv pulsera system, not the one originally identified.For the system covered in this complaint, it was confirmed that there was no user harm and no reported impact on the patient or the clinical procedure.The reported issue for this system was difficulty with in and out c arm movement.The fse went onsite and confirmed the reported issue.To resolve the issue, the field service engineer (fse) replaced the bearingblock assy ext rot, and the removed part was returned for further analysis.Analysis of the returned part identified a loose and or broken internal component.After replacement, functional checks, including movement verification, confirmed that the system was operating within specification and the system was returned ready for clinical use.Through the additional investigation, philips identified that planned maintenance (pm) instructions did not include inspection and cleaning steps for the extended rotation mechanism.Philips will assess whether the instructions should be further clarified and will take appropriate action if deemed necessary.At the time this complaint was received, philips did not have sufficient information to rule out the possibility of a serious injury related to the reported system issue.Therefore, the complaint was initially reported.Following a thorough investigation, philips confirmed that no user harm occurred for this system.As such, this complaint has been re-evaluated as not reportable.The investigation concerning the reported user injury is documented separately under mfr report number 3003768277-2026-100579.The codes were updated based on the investigation outcome.
 
Additional Manufacturer Narrative
Philips received additional information confirming that no issue was reported by the customer regarding the present system.However, at the time of reporting, the complaint was incorrectly logged under the present system for an event reported to have occurred on (b)(6) 2024.During the onsite visit related to the present system, no replacement of the extended rotation bearing block assembly (bearingblock assy ext rot) was performed.The field service engineer (fse) observed increased resistance during the in-and-out movement of the c-arm.Visual inspection of the bearing block assembly identified dust accumulation and rust on the bearings behind the velcro covers, and some bearings did not rotate consistently along the rail.A force measurement of 74 n was recorded compared with the 70 n reference value.The fse cleaned, vacuumed, and sprayed silicone lubricant into the c-arm channel and bearings were performed and applied teflon to the bearing box.After functional checks, the system was tested and returned to use in good working order.The fda establishment registration number [fei] has been updated and reported to the fda, changing from 3003768277 to 3042175844, effective december 21, 2025.This change reflects as administrative registration update only.There have been no changes to the registered owner/operator, official correspondent, legal entity name, physical establishment address, manufacturing processes, or to the design, specifications, intended use, or manufacturing processes of any listed devices.

Brand Name
BV PULSERA
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN  410501
Manufacturer (Section G)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN   410501
Manufacturer Contact
derrick massuri
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key20460105
Report Number3003768277-2024-05862
Device Sequence Number7794298
Product Code OWB
UDI-Device Identifier00884838055506
UDI-Public00884838055506
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K010435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBV PULSERA
Device Catalogue Number718095
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Supplement Date Received by Manufacturer01/28/2026
03/05/2026
Initial Report FDA Received Date10/16/2024
Supplement Report FDA Received Date02/05/2026
03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown